# SDR UIEA2021070601470

- Difficulty date: July 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH ENG FUEL ON COMMAND BUG NOT DISPLAYED WITH FUEL CTRL SWITCH ON DURING ENG START.( TRANSFERRED TO MDDR 149589 PER MEL 77-12-02, CAT B, DUE 06JUL21.  /  07JUL21- LP 1311610- ITEM #13- MIA- PERFORMED ENGINE RUN IAW AMM 71-00-00. THIS CLEARS MDDR 149589. )
